# SDR CA100208008

- Difficulty date: February 3, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 5,094 hours
- Engine: Rotax ROTAX912F3
- Propeller: Hofman HOV352F
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Loose
- Location: Elt
- Part time: 8,000 hours
- Component: Elt
- Component part number: EBC102A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELT DEPARTED MOUNTING BRACKET. THE CORRECT PIN BRACKET IS USED. MOUNTED IN THE FACTORY LOCATION. THE ELT WAS PLACED CORRECTLY IN THE BRACKET WITH THE LANYARD LOOPED AROUND THE TETHER PIN. DURING `NEGATIVE G` MANOUVERS THE ELT LIFTED OUT OF ITS BRACKET AND WAS SET OFF WHEN RETURNING TO THE BAGGAGE SHELF OF THE ACFT.  THE FRICTION FIT OF THE ELT IS LOWER THAN LIKE UNITS IN THE FLEET.  THE EBC 102A MANUAL WAS NO REQUIREMENT FOR MEASURING THE CORRECT FRICTION OR A PROCEDURE FOR CORRECTLY MOUNTING THE LET IN THE BRACKET. (TC 20100208008)
